Follow
Mansour Safarpoor
Mansour Safarpoor
Persian Gulf University
Verified email at aut.ac.ir
Title
Cited by
Cited by
Year
Two high-order numerical algorithms for solving the multi-term time fractional diffusion-wave equations
M Dehghan, M Safarpoor, M Abbaszadeh
Journal of Computational and Applied Mathematics 290, 174-195, 2015
1392015
The dual reciprocity boundary elements method for the linear and nonlinear two‐dimensional time‐fractional partial differential equations
M Dehghan, M Safarpoor
Mathematical Methods in the Applied Sciences 39 (14), 3979-3995, 2016
522016
The dual reciprocity boundary integral equation technique to solve a class of the linear and nonlinear fractional partial differential equations
M Dehghan, M Safarpoor
Mathematical Methods in the Applied Sciences 39 (10), 2461-2476, 2016
262016
A meshless finite difference method for elliptic interface problems based on pivoted QR decomposition
O Davydov, M Safarpoor
Applied Numerical Mathematics 161, 489-509, 2021
162021
A localized RBF-MLPG method and its application to elliptic PDEs
M Safarpoor, F Takhtabnoos, A Shirzadi
Engineering with Computers 36, 171-183, 2020
122020
Numerical investigation based on radial basis function–finite-difference (RBF–FD) method for solving the Stokes–Darcy equations
M Safarpoor, A Shirzadi
Engineering with Computers 37, 909-920, 2021
102021
A localized RBF-MLPG method for numerical study of heat and mass transfer equations in elliptic fins
M Safarpoor, A Shirzadi
Engineering Analysis with Boundary Elements 98, 35-45, 2019
92019
Application of the dual reciprocity boundary integral equation approach to solve fourth-order time-fractional partial differential equations
M Dehghan, M Safarpoor
International Journal of Computer Mathematics 95 (10), 2066-2081, 2018
72018
Numerical solutions of a mathematical model of plankton–oxygen dynamics using a meshless method
A Shirzadi, S Ghayedi, M Safarpoor, G Bagheri Bardi
Journal of Advanced Mathematical Modeling 8 (2), 74-93, 2018
32018
An RBF-FD Method for Numerical Solutions of 2D Diffusion-Wave and Diffusion Equations of Distributed Fractional Order
F Taghipour, A Shirzadi, M Safarpoor
Journal of Nonlinear Mathematical Physics 30 (4), 1357-1374, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–10